# SDR ASAA9780204

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 2565 · Escape Slide
- Part: Inflation Bottle
- Part number: D37013115
- Condition: High Pressure
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE L1 DOOR EMERGENCY EVACUATION SLIDE INFLATION BOTTLE PRESSURE WAS FOUND HIGH.  REPLACED THE L1 DOOR EMERGENCY EVACUATION SLIDE ASSEMBLY.  (M)
